# SDR R61A201806110719

- Difficulty date: June 6, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 17067451001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HEAVY CHECK MAINTENANCE FOUND FWD CARGO CLOSING PLATE TO BE CORRODED BEYOND LIMITS. REPLACED CLOSING PLATE PN-170-67451-001 IAW SRM 51-75-16.
